# SDR CA011219005

- Difficulty date: November 23, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,072 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1060301
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)   ENGINE ROUGH AND SLOW AT RECOVERY FROM AUTOROTATOR. REPLACE CARBURATOR.
